Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 5:43 PM EDT for Gilmer County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 5:43 PM EDT (21:43 UTC)
- Expired
- Aug 7, 2016, 6:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Gilmer County, GA
The radar
The Atlanta radar (KFFC), 150 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
309
WWUS82 KFFC 072143
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SUN AUG 7 2016
GAZ007-072215-
GILMER GA-
543 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 615 PM EDT...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS OVER ELLIJAY...MOVING EAST
AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLIJAY...EAST
ELLIJAY...TAILS CREEK...MOUNTAINTOWN...TALONA...CARTECAY... CHERRY
LOG AND ROY.
LAT...LON 3481 8432 3456 8437 3455 8437 3463 8463
3480 8459 3481 8433
TIME...MOT...LOC 2143Z 279DEG 6KT 3471 8453
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:36 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 7, 3:36 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 336 PM EDT SUN AUG 7 2016 .SHORT TERM /Tonight through Monday Night/... Still looking at a wet period going into the week. Low pressure over north FL may move little during the short term. This combined with the very moist tropical airmass...precipitable water values near 2.3 inches for most of the area...could possibly give widespread showers and thunderstorms with a roughly diurnal pattern. For now...not issuing a flash flood watch. Have continued with likely pops for Monday and solid chance for overnight periods. For now...not issuing a flash flood watch. Path of FL low will affect rainfall totals across the area and at this time the evolution of the low is uncertain. Refer to the current Hydrologic Outlook statement. This potential heavy rain situation will be closely monitored for any changes. 41 .LONG TERM /Tuesday through Sunday/... Only tweaks to the long term based on the latest guidance. A wet unsettled period is expected to continue. BDL PREVIOUS DISCUSSION... The broad low pressure system centered just west of the CWA should stagnate through the vast majority of the fcst period allowing for an abnormally moist and tropical airmass with PWATs in 2.2-2.4 inch range each day. Main threat with this regime will be an elevated risk of flooding due to highly efficient precip. See hydrology section below for more details. Have also issued a Hydrologic Outlook accordingly. Aside from the flood threat from expected rounds of showers and thunderstorms...hydrometeor loading aiding any downdrafts will also pose a threat for wet microbursts and strong to damaging winds. Even showers could generate decent sfc outflow winds. Overall...have gone with likely pops nearly each day and chance overnight...while the only sign of a shift in the environment looks to be near Saturday when guidance indicates a more westward progression and dampening of the low. Temps should be similar each day with below normal highs and above normal lows given the aforementioned environment and ample diurnal cloud coverage/precip development. Baker && .HYDROLOGY... PREVIOUS DISCUSSION... An abnormally moist and tropical airmass will persist through the upcoming week allowing for expected rounds of showers and thunderstorms each day. Resultant storm total rainfall of 3 to 6 inches is expected with locally higher amounts possible across portions of north and central Georgia. Despite the current drought conditions across the area...such amounts and locally heavy downbursts from any isolated shower or thunderstorm could pose a flood threat in both rural or urban areas...including runoff affecting stream flow in creeks and rivers. A Hydrologic Outlook has been issued accordingly for the enhanced risk of flooding. Baker && .AVIATION... 18Z UPDATE... Convection will continue to develop across the taf sites this afternoon and last into the evening. Stratus expected to move into the area from the east after 08z tonight. Should be mainly mvfr with some potential for ifr. Winds variable to mostly west this afternoon and evening...becoming east after 00z. //ATL CONFIDENCE...18Z UPDATE... Medium on winds. medium to high on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 87 73 86 / 60 60 50 70 Atlanta 75 88 74 86 / 60 60 50 70 Blairsville 70 84 69 83 / 60 60 50 60 Cartersville 73 89 74 88 / 60 60 50 60 Columbus 76 92 74 88 / 60 60 50 70 Gainesville 73 87 72 84 / 60 60 50 60 Macon 75 91 74 87 / 40 70 50 70 Rome 74 90 73 89 / 60 60 40 70 Peachtree City 73 88 73 86 / 60 60 50 70 Vidalia 75 89 74 87 / 20 70 50 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT SUN AUG 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EVENING...MOST SO OVER NORTH AND WEST CENTRAL GEORGIA. DUE TO THE ABNORMALLY MOIST AIRMASS...STRONG DOWNBURST WINDS AND ISOLATED FLOODING FROM HEAVY RAINFALL ARE THE MAIN THREATS. A FEW STORMS WILL BECOME STRONG...AND POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF FLOODING GIVEN THIS AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 3:53 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT SUN AUG 7 2016
GAZ102-072030-
STEWART GA-
353 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 430 PM
EDT...
AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMPKIN...MOVING SOUTH
AT 20 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...PROVIDENCE CANYON STATE
PARK... WESTVILLE...TROUTMAN AND CHARLES.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3195 8496 3198 8496
3198 8502 3216 8503 3217 8470 3192 8469
TIME...MOT...LOC 1953Z 349DEG 16KT 3204 8490Special weather statement, Aug 7, 3:55 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SUN AUG 7 2016
GAZ046-048-072030-
NEWTON GA-ROCKDALE GA-
355 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTHEASTERN ROCKDALE
COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...A STRONG THUNDERSTORM WAS OVER GEORGIA INTERNATIONAL
HORSE PARK...OR NEAR CONYERS...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...GEORGIA
INTERNATIONAL HORSE PARK...STARRSVILLE...MILSTEAD...GUM CREEK...BRICK
STORE...ALMON AND ROCKY PLAINS.
LAT...LON 3365 8376 3364 8373 3362 8370 3346 8389
3365 8405 3376 8394
TIME...MOT...LOC 1955Z 313DEG 8KT 3367 8392Special weather statement, Aug 7, 4:43 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SUN AUG 7 2016
GAZ066-067-072115-
TROUP GA-MERIWETHER GA-
443 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF LAGRANGE...
MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GREENVILLE...HOGANSVILLE...PINE
MOUNTAIN...MOUNTVILLE...LOUISE... ODESSADALE...STOVALL AND BIG
SPRINGS.
LAT...LON 3316 8488 3301 8466 3288 8484 3287 8485
3287 8493 3304 8504
TIME...MOT...LOC 2042Z 318DEG 7KT 3305 8491Special weather statement, Aug 7, 5:03 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SUN AUG 7 2016
GAZ002-072130-
WALKER GA-
503 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WALKER COUNTY UNTIL 530 PM EDT...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHICKAMAUGA...OR 7
MILES NORTH OF LAFAYETTE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...FORT OGLETHORPE...CHICKAMAUGA...NOBLE...COOPER HEIGHTS...
NAOMI...ROCK SPRING...SUTTLES MILL...LINWOOD...VILLANOW AND FAIRVIEW.
LAT...LON 3486 8526 3485 8520 3478 8520 3478 8516
3477 8516 3477 8515 3472 8517 3472 8507
3470 8505 3465 8505 3459 8518 3459 8532
3482 8545 3491 8527
TIME...MOT...LOC 2102Z 328DEG 17KT 3481 8531Special weather statement, Aug 7, 5:15 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SUN AUG 7 2016
GAZ006-007-072145-
GILMER GA-FANNIN GA-
515 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 545 PM EDT...
AT 514 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF BLUE
RIDGE...MOVING EAST AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STOVER CREEK
SHELTER...ROY...PISGAH...DIAL...MARGRET...SPRINGER MOUNTAIN SHELTER
AND BLACK GAP SHELTER.
LAT...LON 3481 8414 3480 8413 3480 8409 3473 8409
3473 8410 3460 8419 3462 8420 3460 8422
3460 8425 3465 8437 3483 8430
TIME...MOT...LOC 2114Z 289DEG 5KT 3473 8426Special weather statement, Aug 7, 5:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SUN AUG 7 2016
GAZ007-072215-
GILMER GA-
543 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 615 PM EDT...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS OVER ELLIJAY...MOVING EAST
AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLIJAY...EAST
ELLIJAY...TAILS CREEK...MOUNTAINTOWN...TALONA...CARTECAY... CHERRY
LOG AND ROY.
LAT...LON 3481 8432 3456 8437 3455 8437 3463 8463
3480 8459 3481 8433
TIME...MOT...LOC 2143Z 279DEG 6KT 3471 8453The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Crawford | 36 min |
| Aug 6, 8:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 6, 9:23 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Aug 6, 9:42 PM EDT | Special Weather Statement | FFC | Putnam | 33 min |
| Aug 6, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Aug 7, 1:18 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Aug 7, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Aug 7, 1:40 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 7, 2:14 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 31 min |
| Aug 7, 2:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 7, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 7, 2:52 PM EDT | Special Weather Statement | FFC | Pike, Upson | 38 min |
| Aug 7, 3:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Aug 7, 3:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 7, 5:03 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Aug 7, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 7, 6:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 7, 7:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 7, 7:28 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 7, 7:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Aug 7, 7:57 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.